# SDR FDEA201308121843

- Difficulty date: August 12, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 72,502 hours, 30,274 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER SURFACE, AFT SPAR CAP, FOUND DISCOUNTINITY IN AFT BARREL NUT HOLE. LOCATED AT 1.25" BELOW TOP SURFACE ON AFT OTBD FACE.  SPAR CAP REPAIRED IAW EA 8-5510-T0301356.
